# SDR R61A201502190166

- Difficulty date: February 19, 2015
- Submitted: March 15, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313720
- Condition: Dented
- Location: Zone 100
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE RE-EVALUATED EO 53-I00091, REPAIR OF THE NOSE SKIN AT FS X-39.00 RT SIDE.  MAINTENANCE PERFORMED A MAJOR REPAIR OF THE NOSE SKIN AT FS X-39.00, RT SIDE IAW RD 8/4-53-6713.  MATERIAL FABRICATED FROM .063 2024 T3.  PN: SH063 2024T3 ON PO 4591,  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
